# SDR K11A2013062024001

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 60,958 hours, 47,026 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3230361
- Part serial: MX7921062
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LOST (B) SYSTEM HYDRAULICS, REPLACED RT (B) SYSTEM HYDRAULIC PUMP IAW AMM 29-12-11, SERVICED HYD IAW AMM 12-12-01, PERFORMED SYSTEM TEST IAW AMM 29-12-11, OPS CHECK GOOD, NO LEAKS NOTED.
